# SDR DL757010807

- Difficulty date: May 20, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 41,018 hours, 20,242 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654131
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE COVER AT R1 DOOR FELL OFF.  MAINTENANCE FOUND SLIDE COVER AND SLIDE SEPARATED FROM DOOR.  MAINTENANCE REINSTALLED SLIDE AND COVER ONTO THE R1 DOOR.  NO ONE PRESENT HAD AN EXPLANATION AS TO WHY THE SLIDE FELL OFF.
